Title

Inner Approximation-Solvability Of Nonlinear Equations

Authors

R. U. Verma

Title - Alternative

Publ. Math.-Debr.

Keywords

A-Proper; Mathematics

Abstract

Result on the inner approximation-solvability are generalized to the case of uniformly phi-monotone operators in an A-properness setting.

Publication Title

Publicationes Mathematicae-Debrecen

Volume

43

Issue/Number

1-2

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

91

Last Page

101

WOS Identifier

WOS:A1993MB05800011

ISSN

0033-3883

Share

COinS